Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1964, Volume 32, Issue 1

Markets with a Continuum of Traders<39:MWACOT>2.0.CO;2-6
p. 39-50

Robert J. Aumann

It is suggested that the most natural mathematical model for a market with "perfect competition" is one in which there is a continuum of traders (like the continuum of points on a line). It is shown that the core of such a market coincides with the set of its "equilibrium allocations," i.e., allocations which constitute a competitive equilibrium when combined with an appropriate price structure.

Log In To View Full Content

Journal News